# SDR 2007UALA00434

- Difficulty date: February 9, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 44,395 hours, 16,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT PTP PANEL TEST LEFT INTER EXTERNAL FAULTS.  [SUP 05-16-07]  REPLACED THE LT OVERWING SLIDE ASSEMBLY. AT OVERHAUL, DETERMINED THAT THE PACK BOARD WAS FAULTY.
